# SDR 2007UALA03451

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 63,017 hours, 10,346 cycles
- Engine: Pwa PW4060
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE OF LEFT OUTBOARD ELEVATOR UPPER SURFACE IS CHIPPED ABOVE HINGE AT 240.
